| Model Number |
AU00T0 |
| Medical Device Problem Codes |
Failure to Unfold or Unwrap (1669); Failure to Eject (4010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, it was noted that the lens failed to deploy properly and failed to open.Additional information has been requested.